Vol 2, No 1 (2018)

Table of Contents

Some Coupled Fixed Point Results in Discolated Quasi-b-Metric Spaces for Rational Type Contraction Mappings
Zeid Al Muhiameed, M. Bousselsal, Z. Mostefaoui
pp. 1-5
Full-Text PDF

Secure Quantum Key Distribution Based on a Special Deutsch-Jozsa Algorithm
Koji Nagata, Tadao Nakamura, Han Geurdes, Josep Batle, Soliman Abdalla, Ahmed Farouk
pp. 6-13
Full-Text PDF

A New Generalization for Jacobsthal and Jacobsthal Lucas Sequences
S. Uygun
pp. 14-21
Full-Text PDF

Some Generalized Separation Axioms of Double Topological Spaces
A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, S. Hussien
pp. 22-28
Full-Text PDF

Kochen-Specker Theorem and the Two Quantum Measurement Theories
Koji Nagata, Tadao Nakamura, Han Geurdes, Josep Batle, Soliman Abdalla, Ahmed Farouk
pp. 29-36
Full-Text PDF



ISSN: 2308-3131